MAUDE Adverse Event Report: TRIMED, INC ULNAR OSTEOTOMY COMP PLATE SHORT

TRIMED, INC ULNAR OSTEOTOMY COMP PLATE SHORT
Model Number UOCP-S
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2018, trimed was notified that two holes, of uocp-s plate, that take the saw guide were on the wrong side of the plate.The surgeon went to leave the plate in-situ, as the issue only came to light once the osteotomy was performed.The surgeon used a lag screw through the slotted hole instead, the osteotomy was stable.Trimed was notified by a distributor, (b)(4), in (b)(6).This event happened in a clinical setting, and this is the first event of its kind for the uocp-s plate.

Brand Name
ULNAR OSTEOTOMY COMP PLATE SHORT
Common Device Name
ULNAR OSTEOTOMY COMP PLATE SHORT
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7363139
Report Number2031009-2018-00018
Device Sequence Number13481101
Product Code HRS
UDI-Device Identifier00842188101533
UDI-Public00842188101533
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUOCP-S
Device Catalogue NumberUOCP-S
Device Lot Number10003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1